# SDR 04FDEA02347

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- Engine: Ge CF66D
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING, CENTER WING SECTION TO FUSELAGE SPLICE, STATION 1157, LEFT HAND SIDE AT LONGERON 37L,  EXTERNAL FITTING. REMOVED DAMAGED FITTING IAW DC10 SRM 51-33-01 VOL II. NEW FITTING FABBED ON FEDEX CARD N00880. LOCATED AND DRILLED FITTING IAW DC10 SRM 51-33-01 VOL II. INSTALLED FITTING IAW DC10   SRM 51-33-01 VOL. II.
